# SDR ASOA2013083008936

- Difficulty date: August 14, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 36,295 hours, 31,775 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON UPPER FIXED L/E IS CHAFED AT THREE LOCATIONS APPROX 6.0 INCHES LONG, .400 INCHES WIDE AND .012 INCHES DEEP.  REPAIRED IAW REO 601R-57-60-013.
